# SDR CALA2022062001543

- Difficulty date: June 20, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N69838
- Make and model: Boeing 737-900ER
- Aircraft serial: 60121
- Aircraft time: 22,676 hours, 8,108 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Indicator
- Part number: NA
- Condition: Faulty
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RUDDER TRIM SET TO 6 UNITS LEFT TO FAIR RUDDER. INCLUDED PHOTO SHOWS RUDDER SET AT ZERO, SHOOK OUT PEDALS & HYD PUMPS ON. FOUND RUDDER TRIM INDICATOR BAD WITH INDICATION UNABLE TO ADJUST INSTALLED SERVICEABLE RUDDER TRIM INDICATOR REF AMM PREDICTABLY AND HAVING LARGE JUMPS IN POSITION AS WELL AS 27-11-94-400-803 AND ADJUSTED NULL TO ZERO UNITS OF TRIM. INDICATING 12 UNITS WITH TRIM CRANK AT RIGGED NUETRAL POSITION. REMOVED RIG PIN R5 AND VERIFIED RUDDER AT NEUTRAL WITH VERIFIED TRIM ACTUATOR RIG WITH R5 RIG PIN IN TRIM OUTPUT CRANK. HYDRAULICS APPLIED AND OPS CHECKED RUDDER, CHECKS GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1929462  SN OFF 8000 VERIFIED REMOVAL OF RIG PIN R5 INDICATOR, RUDD  OFF 29-2711-9-0021 8000 ON 29-2711-9-0021 6961
